# SDR ASAA2015052511846

- Difficulty date: May 25, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 3,846 hours, 1,281 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AUTOLAND, ACFT LANDED APPROXIMATLY 40' RT OF CENTERLINE AND APPEARED TO HAVE MUCH HIGHER THAN NORMAL FLARE, NOSE HIGH ATTITUDE, WINDS 170/8, LANDED 16R.  ACFT GROUNDED. REF FIM 22-11, TASK 825, PERFORMED LAND VERIFY BITE NR 49 - GOOD.  NO HISTORY LAST 30 DAYS.
